# SDR AALA202404237863

- Difficulty date: April 21, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 30,389 hours, 9,638 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 38007081
- Part serial: P4152
- Condition: Contaminated
- Location: Apu Bay
- Part time: 48,475 hours, 17,896 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING FLIGHT ATTENDANTS REPORTED THAT DURING DESCENT(APPROXIMATELY THROUGH 10,000FT A SIGNIFICANT DIRTY SOCKS SMELL WAS NOTICED IN THE MID CABIN FORWARD OF THE MID LAVATORY. THE SMELL MOVED FURTHER AFT AND DID NOT BEGIN TO DISSIPATE UNTIL AFTER ENGINE SHUTDOWN AT THE GATE. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU DUE TO FINDING OIL CONTAMINATION IN THE APU COMPRESSOR INLET.  OPEN
